TITLE

Erratum to: Kronecker’s Algorithmic Mathematics

AUTHOR(S)
Edwards, Harold
PUB. DATE
March 2010
SOURCE
Mathematical Intelligencer;Mar2010, Vol. 32 Issue 1, p5
SOURCE TYPE
Academic Journal
DOC. TYPE
Correction notice
ABSTRACT
A correction to the article "Kronecker's Algorithmic Mathematics," by Harold M. Edwards that was published in a previous issue is presented.
ACCESSION #
48464365

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics